# SDR ASAA2021080835666

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,042 hours, 16,456 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 4068
- Condition: Failed
- Location: Lt Wing
- Part time: 55,033 hours, 16,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING C/BS FOUND P18-3 (A-1) OPEN WING ANTI ICE VALVE. GROUNDED - YES. OPEN P18-3 INSP NO DEFECTS CLOSED P18-3 ACCESSED L WING ANTI ICE VALVE DISCONNECTED CLOSED C/B TESTED R WING TEST PASS RECONNECTED L WING VALVE TEST FAILED REF B737-800 AMM 20-60-01-860-801 & AMM 30-11-11-860-006. R&R LH WING THERMAL ANTI ICING SHUTOFF VALVE IAW AMM TASK 30-11-11-000-801 AND TASK 30-11-11-400-801 OPS TEST AND LEAK CHECK GOOD C/B ON P18-3 REMAINS CLOSED.
